# SDR 01FDEA00880

- Difficulty date: October 11, 2001
- Submitted: October 13, 2001
- Operation: Air carrier
- Aircraft: N650FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 726
- Aircraft time: 11,817 hours, 5,695 cycles
- Engine: Ge CF680C2*
- Engine time: 8,300 hours, 4,170 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT NR 1 ENG EXPERIENCED NOTICEABLE VIBRATION.  *S/D*  COMING
